American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51N20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Francesco Maggi, Marcello Ponsiglione and Aldo Pratelli. Quantitative stability in the isodiametric inequality via the isoperimetric inequality. Trans. Amer. Math. Soc. 366 (2014) 1141-1160.
Abstract, references, and article information   
View Article: PDF

[2] Frank Sottile and Thorsten Theobald. Lines tangent to $2n-2$ spheres in ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 4815-4829. MR 1926838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yasuhiko Kamiyama, Michishige Tezuka and Tsuguyoshi Toma. Homology of the configuration spaces of quasi-equilateral polygon linkages . Trans. Amer. Math. Soc. 350 (1998) 4869-4896. MR 1615983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. L. Williams. Permanent configurations in the problem of five bodies . Trans. Amer. Math. Soc. 44 (1938) 563-579. MR 1501982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. L. Walsh. Some two-dimensional loci connected with cross ratios . Trans. Amer. Math. Soc. 23 (1922) 67-88. MR 1501190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. S. White. A property of two $(n+1)$-gons inscribed in a norm-curve in $n$-space . Trans. Amer. Math. Soc. 22 (1921) 80-83. MR 1501160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. R. Sharpe and Virgil Snyder. Certain types of involutorial space transformations . Trans. Amer. Math. Soc. 20 (1919) 185-202. MR 1501121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gilbert Ames Bliss. A generalization of the notion of angle . Trans. Amer. Math. Soc. 7 (1906) 184-196. MR 1500741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. P. Stephens. On the pentadeltoid . Trans. Amer. Math. Soc. 7 (1906) 207-227. MR 1500744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. S. White. On twisted cubic curves that have a directrix . Trans. Amer. Math. Soc. 4 (1903) 134-141. MR 1500630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. E. Allardice. On the envelope of the axes of a system of conics passing through three fixed points . Trans. Amer. Math. Soc. 4 (1903) 103-106. MR 1500627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. J. I’A. Bromwich. Similar conics through three points . Trans. Amer. Math. Soc. 4 (1903) 489-492. MR 1500657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank H. Loud. Sundry metric theorems concerning $n$ lines in a plane . Trans. Amer. Math. Soc. 1 (1900) 323-338. MR 1500541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. M. Blake. Two plane movements generating quartic scrolls . Trans. Amer. Math. Soc. 1 (1900) 421-429. MR 1500549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1